I've been on Prozac 10-20mg for about 2 weeks now. I've been on it before and it worked for me, but got off of it because i thought i didn't need it anymore. I now regret that. 3 months after stopping, the depression and anxiety slowly started coming back. So after 9 months i went back to my doctor, and he prescribed the same medication. The first week of it i felt completely fine, and started enjoying life a bit more. It wasn't until 3 days ago where i started feeling worse than before (most notably at night). I have completely lost my appetite, I eat about 1-2 small meals a day now, I'm always starving, but i just can't force myself to eat. Anxiety has been worse than it has been in a long time, especially at night, and i know it has something to do with the anti-depressant. My question is: Is this normal? If it is, how long until these terrible side effects wear off?
It's not the norm but it's different for each one of Us. What works for one might not work for another. It is likely that your doctor might change your prescription to something else. I took Prozac for several decades. This is my personal comment not a professional one. I hope it all worked out for you. There are lots of good meds out there. Sometimes you have to try quite a few before finding one that works for you. God Bless
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 10 answers
Posted 19 Feb 2014 • 4 answers
Posted 9 Feb 2015 • 1 answer
Posted 7 Oct 2015 • 2 answers
Posted 18 Feb 2016 • 3 answers